62 articles – 637 Notices  [english version]
HAL : hal-00419141, version 1

Fiche détaillée  Récupérer au format
Optics Letters 34, 21 (2009) 3376-3378
Chaotic Spatial Soliton Rays in Smooth Two-dimensional Optical Lattices
Ramaz Khomeriki, Jerome Leon1

The light ray of a spatial soliton in an optical film whose refractive index is smoothly modulated (wavelength much larger than the typical soliton width) in both spatial directions is shown to possess chaotic regimes for which the propagation is erratic. This is interpreted as a parametric driven pendulum,obtained by a new perturbative approach of the Maxwell equation. These findings are then demonstrated to compare well to the eikonal law of light ray propagation (nonlinearity compensates diffraction).
1 :  LPTA - Laboratoire de Physique Théorique et Astroparticules
Science non linéaire/Formation de Structures et Solitons

Physique/Matière Condensée/Autre

Science non linéaire/Dynamique Chaotique

Geometric optics : Ray trajectories in inhomogeneous media Nonlinear optics : Spatial solitons
Lien vers le texte intégral :